MAUDE Adverse Event Report: UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number MPQ-2.5
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being reported as the literature stated that macroplastique was removed in addition to the caruncle.Authors of the report state that is suspected that the caruncle dragged the macroplastique material out through the urethral meatus which is why it was present in excised material.It is unclear if all macroplastique was removed.
 
Event or Problem Description
This incident was published in a journal article.A patient with a background os stress urinary incontinence underwent numerous pelvic surgeries including colposuspension, tension-free vaginal tape (tvt) and macroplastique.She developed bleeding from a 3cm urethral caruncle, which did not improve with vaginal oestrogens.She proceeded to have a surgical excision of the caruncle.Histology revealed a foreign material with surrounding foreign-body-type multinucleate giant cell reaction.The foreign material was compatible with macroplastique meaning that some macroplastique was removed as part of the excision of the caruncle.

Brand Name
MACROPLASTIQUE IMPLANTS
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
UROPLASTY, LLC
5420 feltl road
minnetonka MN 55343
MDR Report Key11131046
Report Number3002647932-2021-00001
Device Sequence Number19400713
Product Code LNM
UDI-Device Identifier08717591240266
UDI-Public08717591240266
Combination Product (Y/N)N
PMA/510(K) Number
P040050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMPQ-2.5
Device Catalogue NumberMPQ-2.5
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1